Nonlinear systems of second-order ODEs.
Cerda, Patricio; Ubilla, Pedro
Boundary Value Problems [electronic only] (2008)
- Volume: 2008, page Article ID 236386, 9 p.-Article ID 236386, 9 p.
- ISSN: 1687-2770
Access Full Article
topHow to cite
topCerda, Patricio, and Ubilla, Pedro. "Nonlinear systems of second-order ODEs.." Boundary Value Problems [electronic only] 2008 (2008): Article ID 236386, 9 p.-Article ID 236386, 9 p.. <http://eudml.org/doc/55020>.
@article{Cerda2008,
author = {Cerda, Patricio, Ubilla, Pedro},
journal = {Boundary Value Problems [electronic only]},
language = {eng},
pages = {Article ID 236386, 9 p.-Article ID 236386, 9 p.},
publisher = {Springer International Publishing},
title = {Nonlinear systems of second-order ODEs.},
url = {http://eudml.org/doc/55020},
volume = {2008},
year = {2008},
}
TY - JOUR
AU - Cerda, Patricio
AU - Ubilla, Pedro
TI - Nonlinear systems of second-order ODEs.
JO - Boundary Value Problems [electronic only]
PY - 2008
PB - Springer International Publishing
VL - 2008
SP - Article ID 236386, 9 p.
EP - Article ID 236386, 9 p.
LA - eng
UR - http://eudml.org/doc/55020
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.